Please use this identifier to cite or link to this item:
Title: Quantile regression for survival data with covariates subject to detection limits
Authors: Yu, Tonghui
Xiang, Liming
Wang, Huixia Judy
Keywords: Science::Mathematics
Issue Date: 2021
Source: Yu, T., Xiang, L. & Wang, H. J. (2021). Quantile regression for survival data with covariates subject to detection limits. Biometrics, 77(2), 610-621.
Project: RG134/17(S)
Journal: Biometrics
Abstract: With advances in biomedical research, biomarkers are becoming increasingly important prognostic factors for predicting overall survival, while the measurement of biomarkers is often censored due to instruments' lower limits of detection. This leads to two types of censoring: random censoring in overall survival outcomes and fixed censoring in biomarker covariates, posing new challenges in statistical modeling and inference. Existing methods for analyzing such data focus primarily on linear regression ignoring censored responses or semiparametric accelerated failure time models with covariates under detection limits (DL). In this paper, we propose a quantile regression for survival data with covariates subject to DL. Comparing to existing methods, the proposed approach provides a more versatile tool for modeling the distribution of survival outcomes by allowing covariate effects to vary across conditional quantiles of the survival time and requiring no parametric distribution assumptions for outcome data. To estimate the quantile process of regression coefficients, we develop a novel multiple imputation approach based on another quantile regression for covariates under DL, avoiding stringent parametric restrictions on censored covariates as often assumed in the literature. Under regularity conditions, we show that the estimation procedure yields uniformly consistent and asymptotically normal estimators. Simulation results demonstrate the satisfactory finite-sample performance of the method. We also apply our method to the motivating data from a study of genetic and inflammatory markers of Sepsis.
ISSN: 0006-341X
DOI: 10.1111/biom.13309
Rights: © 2020 The International Biometric Society. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s)

Updated on Jan 21, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.